Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 16, Issue 5  


Mutual relations among theorems of multiple separability
Z. I. Kozlova
389
Algebraic methods of analysis and synthesis of relay contact networks
A. G. Lunts
405
Homology groups of $p$-extensions of a regular local field
Z. I. Borevich
427
Sylow $p$-subgroups of the full linear group over a simple field of characteristic $p$
P. P. Pavlov
437
On a family of entire functions of finite degree and a problem of Chebyshev
N. I. Akhiezer
459
On the orthogonal polynomials of V. A. Steklov
Ya. L. Geronimus
469
Behavior of the power series for functions of class $H_\delta$ on the boundary of the circle of convergence
M. A. Evgrafov
481
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021